MathSciNet Relay Station
MathSciNet bibliographic data
MR2108647 57M25 (57M27)
Manturov, Vassily O. Long virtual knots and their invariants. J. Knot Theory Ramifications 13 (2004), no. 8, 1029–1039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement